MAUDE Adverse Event Report: ARTHREX, INC. 25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/24/2025, a sales representative reported that an ar-6068-25tr 25°, tight curve, right, quickpass lasso experienced an issue during a labral repair procedure on (b)(6) 2025.The plastic casing around the nitinol wire frayed intraoperatively inside the patient, with the plastic casing around the nitinol wire delaminated, rendering the device unusable.The broken fragment was retrieved, and there was no patient harm or significant procedural delay.Additional observations included that the lasso wheel felt rough out of the box.The case was completed using a replacement ar-6068-25tr device.No details regarding bone preparation or bone quality were documented.Additional information was received on 11/26/2025: the ar-6068-25tr 25°, tight curve, right, quickpass lasso device exhibited fraying and delamination of the plastic casing around the nitinol wire on first use while being deployed through the labral tissue.The surgeon noted that the wheels felt rough prior to insertion.No surgical delay or additional anesthesia occurred, as a second device was available and used.No photos or videos of the complaint device were provided.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is increased friction in the internal wheel mechanism from excessive force, leading to abrasion of the casing.

Brand Name
25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23770278
Report Number1220246-2025-05557
Device Sequence Number10615475
Product Code LXH
UDI-Device Identifier00888867038905
UDI-Public(01)00888867038905(11)250101(17)291231(10)4354155422
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO
Device Catalogue NumberAR-6068-25TR
Device Lot Number4354155422
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown